Archive for Mathematical Logic

, Volume 32, Issue 1, pp 1–32

Fuzzy logic and fuzzy set theory

  • Gaisi Takeuti
  • Satoko Titani
Article

DOI: 10.1007/BF01270392

Cite this article as:
Takeuti, G. & Titani, S. Arch Math Logic (1992) 32: 1. doi:10.1007/BF01270392

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Gaisi Takeuti
    • 1
  • Satoko Titani
    • 2
  1. 1.Department of MathematicsUniversity of Illinois at Urbana-ChampaignUrbanaUSA
  2. 2.Department of MathematicsChubu UniversityKasugai, AichiJapan